Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 251, NWS Jackson, MS

April 30, 2017Noxubee County, Winston County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 30, 2017, 10:33 AM CDT for Noxubee County, Winston County, Mississippi. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2017, 10:33 AM CDT (15:33 UTC)
Expired
Apr 30, 2017, 11:30 AM CDT
In force
57 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Noxubee County, MS, Winston County, MS

The radar

The Columbus AFB radar (KGWX), 94 km from the middle of the area, began a volume at 15:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 7:32 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 3.6 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2017-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 647 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2017-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 221 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
647 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
920 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
221 m²/s²
0-3 km storm-relative helicity
398 m²/s²
Significant tornado parameter
0.7
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted.

127 
WUUS54 KJAN 301533
SVRJAN
MSC103-159-301630-
/O.NEW.KJAN.SV.W.0251.170430T1533Z-170430T1630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
1033 AM CDT SUN APR 30 2017

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Western Noxubee County in east central Mississippi...
  Eastern Winston County in east central Mississippi...

* Until 1130 AM CDT

* At 1033 AM CDT, a severe thunderstorm was located near Stallo, or
  near Nanih Waiya, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* This severe thunderstorm will be near,
  Millcreek around 1055 AM CDT. 
  Mashulaville around 1100 AM CDT. 
  Brooksville around 1120 AM CDT. 

Other locations impacted by this severe thunderstorm include
Noxapater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 300 PM CDT for northeastern
and east central Mississippi.

LAT...LON 3293 8863 3293 8911 3328 8889 3329 8846
      3328 8846
TIME...MOT...LOC 1533Z 221DEG 34KT 3296 8903 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

DL
2 follow-up statements
407 
WWUS54 KJAN 301553
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1053 AM CDT SUN APR 30 2017

MSC159-301603-
/O.CAN.KJAN.SV.W.0251.000000T0000Z-170430T1630Z/
Winston MS-
1053 AM CDT SUN APR 30 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WINSTON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 300 PM CDT for northeastern
and east central Mississippi.

LAT...LON 3293 8863 3293 8881 3328 8881 3329 8846
TIME...MOT...LOC 1553Z 233DEG 41KT 3306 8872 

$$

MSC103-301630-
/O.CON.KJAN.SV.W.0251.000000T0000Z-170430T1630Z/
Noxubee MS-
1053 AM CDT SUN APR 30 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR WESTERN NOXUBEE COUNTY...

At 1053 AM CDT, a severe thunderstorm was located over Mashulaville,
or 13 miles northeast of Preston, moving northeast at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

This severe storm will be near...
  Macon around 1105 AM CDT. 
  Brooksville around 1110 AM CDT. 
  Deerbrook around 1115 AM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

&&

A tornado watch remains in effect until 300 PM CDT for northeastern
and east central Mississippi.

LAT...LON 3293 8863 3293 8881 3328 8881 3329 8846
TIME...MOT...LOC 1553Z 233DEG 41KT 3306 8872 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

CME
408 
WWUS54 KJAN 301619
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1119 AM CDT SUN APR 30 2017

MSC103-301630-
/O.CON.KJAN.SV.W.0251.000000T0000Z-170430T1630Z/
Noxubee MS-
1119 AM CDT SUN APR 30 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT
FOR CENTRAL NOXUBEE COUNTY...

At 1119 AM CDT, a severe thunderstorm was located over Deerbrook, or
14 miles west of Pickensville, moving northeast at 40 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Macon, Brooksville and Deerbrook. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 300 PM CDT for northeastern
and east central Mississippi.

LAT...LON 3293 8863 3329 8861 3329 8846
TIME...MOT...LOC 1619Z 221DEG 34KT 3325 8852 

HAIL...<.75IN
WIND...60MPH
 
$$

CME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 6:52 AM CDT, 3 hours 41 minutes earlier.

Area forecast discussion, Apr 30, 6:52 AM CDT, 3 hours 41 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
652 AM CDT Sun Apr 30 2017

...SEVERE WEATHER AND FLOODING TODAY AND POTENTIALLY AGAIN MID
WEEK...

.UPDATE...
Updated for 12Z aviation discussion.

&&

.AVIATION...
12Z TAF discussion:

Gusty southerly winds will continue to affect the TAF sites today
in advance of a line of thunderstorms pushing east across the
region. Periods of lower ceiling and reduced visibility, as well
as gusty and erratic winds may accompany the thunderstorms. Very
heavy rainfall and frequent lightning have been observed with this
line of storms already this morning. A chance for showers and
possibly a few thunderstorms will linger into the afternoon until
the cold front ushers in drier air from west to east. Amendments
may be necessary to refine the timing for thunderstorms. /NF/

&&

.DISCUSSION...

Today through Tonight,

Today's focus remains on the potential for severe weather and heavy
rainfall, as a deep low pressure system sweeps through the central
CONUS. The deepening low has increased southerly flow over the
Southern Mississippi Valley at all heights, causing a surge of
anomalous moisture into our region. Blended total precipitable water
imagery shows a broad swath of 1.5 to 2 inch PWAT values extending
from south central Louisiana through southern Missouri. A line of
thunderstorms - focused mainly along an advancing cold front - will
continue marching eastward throughout the day today. The heaviest
and most intense rainfall looks to be associated with and MCS
centered in central Louisiana and another moving through northern
Mississippi and western Tennessee. Bowing segments along the line of
storms will have to be monitored for wind and brief tornado
potential. Rainfall amounts of 2 to 3 inches will be common across
the area today, with isolated higher amounts. Flash flooding and
areas of river flooding will be possible with this heavy rain.
/NF/

Monday through Saturday night,

A lull in the active weather pattern is expected early this week
before the next potential heavy rain/severe weather event
threatens the ArkLaMiss as we go into Wednesday/Thursday. That
system should be followed by much cooler conditions to finish up
the week.

For the Monday through Tuesday night period, weak surface high
pressure will move east across the forecast area bringing dry
conditions with seasonably warm days and cool nights.

The next shortwave trough will then dig southward in association
with a fairly impressive tropospheric undulation (2.0 PVU
intrusion to near H600) that would result in rapid cyclogenesis
over the southeast CONUS. Global models have been quite erratic in
how much digging and cyclogenesis will take place, but they have
also been pretty consistent with the general large scale response
including impressive warm advection followed by strong height
falls. So expect the combination of forcing/moisture/instability
will be supportive of multiple convective rounds that could result
in very heavy rainfall in addition to severe weather.

Of course, depending on what transpires today, antecedent
conditions could be an issue with much of the area under a threat
for more significant flooding. We will be focusing more on this
event immediately following today's system. Beyond Thursday, if
the more wrapped up solutions verify, would expect cyclonic flow
to maintain some what unsettled and much cooler conditions with
continued light rain chances as we go into Friday. If the more
progressive solutions verify, then drier/clearer and cooler
conditions would be the general rule going into next weekend. /EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       76  52  77  53 / 100  38   0   0
Meridian      80  54  78  52 /  94 100   0   0
Vicksburg     74  51  78  54 / 100  11   0   0
Hattiesburg   79  53  80  52 /  94  92   0   0
Natchez       73  51  78  54 / 100  10   0   0
Greenville    72  51  75  55 / 100  10   0   0
Greenwood     75  52  74  54 / 100  25   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch from 10 AM CDT this morning through this
     evening for MSZ030-031-033-038-039-044>046-050>052-056>058-
     064>066-072>074.

     Flash Flood Watch through this evening for MSZ018-019-025>029-
     032-034>037-040>043-047>049-053>055-059>063.

LA...Flash Flood Watch through this evening for LAZ007>009-015-016-
     023>026.

AR...Flash Flood Watch through this evening for ARZ074-075.

&&

NF/EC
Hazardous weather outlook, Apr 30, 6:57 AM CDT, 3 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
657 AM CDT Sun Apr 30 2017

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
011200-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
657 AM CDT Sun Apr 30 2017

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, and south central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today

FLOODING
THREAT...Elevated
TIMING...Today

A squall line will push across the outlook area today. It will
bring with it the threat for severe weather and flash flooding.
Look for storms to move east of the area early this evening.

(www.weather.gov/images/jan/graphicast/image1.png)
(www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   www.weather.gov/jan/precipmaps

River Forecast Center...
   www.weather.gov/lmrfc/
Significant River Flood Outlook...
   www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Apr 30, 10:12 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1012 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 AM     TORNADO          6 NE FOREST             32.42N 89.40W
04/30/2017                   SCOTT              MS   EMERGENCY MNGR

            TREES AND POWER LINES DOWN ALONG RUSSELL
            COMMUNITY ROAD.

&&

TW
Local storm report, Apr 30, 10:16 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1016 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 AM     TSTM WND DMG     1 SE VAIDEN             33.32N 89.74W
04/30/2017                   CARROLL            MS   TRAINED SPOTTER

            TREES DOWN ON HWY 35 SOUTH OF VAIDEN,
            POSSIBLE TORNADO.

&&
Local storm report, Apr 30, 10:20 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1020 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     TSTM WND DMG     3 WNW GOODMAN           32.98N 89.96W
04/30/2017                   HOLMES             MS   DEPT OF HIGHWAYS

            MDOT REPORTS TREES ACROSS I-55, POSSIBLE
            TORNADO.

&&
Local storm report, Apr 30, 10:21 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1021 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 AM     TSTM WND DMG     1 N FOREST              32.36N 89.47W
04/30/2017                   SCOTT              MS   LAW ENFORCEMENT

            LOTS OF TREES AND POWER LINES BLOWN DOWN
            ACROSS THE COUNTY INCLUDING THE CITY OF
            FOREST AND SEBASTOPOL.

&&

TW
Local storm report, Apr 30, 10:24 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1024 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0934 AM     TSTM WND DMG     1 N FOREST              32.36N 89.47W
04/30/2017                   SCOTT              MS   LAW ENFORCEMENT

            LOTS OF TREES AND POWER LINES BLOWN DOWN
            ACROSS THE COUNTY INCLUDING THE CITY OF
            FOREST AND SEBASTOPOL.

&&

TW
Local storm report, Apr 30, 10:33 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1033 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 AM     TORNADO          1 S LEARNED             32.18N 90.54W
04/30/2017                   HINDS              MS   EMERGENCY MNGR

            TREE TOPS TAKEN OFF 15-20 TREES ON LEARNED
            ROAD.

&&

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 5:29 AM CDTSevere Thunderstorm WarningJANAdams61 min
Apr 30, 6:10 AM CDTFlash Flood WarningJANAdams4 hr
Apr 30, 6:14 AM CDTTornado WarningJANAdams34 min
Apr 30, 6:34 AM CDTSevere Thunderstorm WarningJANClaiborne, Warren56 min
Apr 30, 6:41 AM CDTSevere Thunderstorm WarningJANClaiborne, Jefferson49 min
Apr 30, 6:43 AM CDTTornado WarningJANWarren62 min
Apr 30, 6:50 AM CDTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson55 min
Apr 30, 7:20 AM CDTTornado Warning Tornado observedJANIssaquena, Sharkey, Warren, Yazoo55 min
Apr 30, 7:21 AM CDTTornado WarningJANClaiborne, Copiah, Jefferson39 min
Apr 30, 7:28 AM CDTTornado WarningJANClaiborne, Hinds, Warren62 min
Apr 30, 7:35 AM CDTSevere Thunderstorm WarningJANCopiah, Franklin, Lincoln40 min
Apr 30, 7:56 AM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Madison, Rankin, Simpson64 min
Apr 30, 7:57 AM CDTTornado WarningJANHinds48 min
Apr 30, 8:01 AM CDTTornado WarningJANCopiah, Hinds, Rankin44 min
Apr 30, 8:06 AM CDTSevere Thunderstorm WarningJANHumphreys, Yazoo54 min
Apr 30, 8:12 AM CDTFlash Flood WarningJANFranklin, Lincoln3 hr
Apr 30, 8:13 AM CDTTornado WarningJANHinds, Madison, Warren, Yazoo62 min
Apr 30, 8:20 AM CDTTornado WarningJANHolmes, Humphreys, Yazoo55 min
Apr 30, 8:31 AM CDTTornado WarningJANHinds, Madison59 min
Apr 30, 8:59 AM CDTSevere Thunderstorm WarningJANRankin, Scott, Simpson, Smith61 min
Apr 30, 9:00 AM CDTFlash Flood WarningJANHumphreys, Issaquena, Sharkey, Warren, Yazoo3 hr
Apr 30, 9:05 AM CDTTornado Warning Tornado observedJANAttala, Holmes, Madison, Yazoo55 min
Apr 30, 9:09 AM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Humphreys, Leflore66 min
Apr 30, 9:18 AM CDTTornado WarningJANScott42 min
Apr 30, 9:30 AM CDTFlash Flood WarningJANAttala, Holmes, Humphreys, Madison3 hr
Apr 30, 9:37 AM CDTTornado WarningJANCarroll, Holmes, Montgomery53 min
Apr 30, 9:48 AM CDTTornado Warning Tornado observedJANLeake, Neshoba, Newton, Scott57 min
Apr 30, 9:50 AM CDTSevere Thunderstorm WarningJANGrenada, Leflore40 min
Apr 30, 9:50 AM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lamar, Marion55 min
Apr 30, 9:53 AM CDTSevere Thunderstorm WarningJANAttala, Montgomery, Webster52 min
Apr 30, 9:54 AM CDTFlash Flood WarningJANCopiah, Covington, Jefferson Davis, Lawrence, Simpson, Smith3 hr
Apr 30, 10:05 AM CDTTornado WarningJANMontgomery, Webster27 min
Apr 30, 10:07 AM CDTSevere Thunderstorm WarningJANKemper, Lauderdale, Neshoba, Newton38 min
Apr 30, 10:16 AM CDTSevere Thunderstorm WarningJANGrenada, Montgomery22 min
Apr 30, 10:22 AM CDTTornado WarningJANGrenada23 min
Apr 30, 10:43 AM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jones, Lamar62 min
Apr 30, 10:45 AM CDTSevere Thunderstorm WarningJANKemper, Lauderdale, Noxubee60 min
Apr 30, 10:59 AM CDTTornado WarningJANKemper, Noxubee43 min
Apr 30, 11:12 AM CDTFlash Flood WarningJANCovington, Forrest, Jones, Lamar, Marion3 hr
Apr 30, 11:24 AM CDTSevere Thunderstorm WarningJANLowndes36 min
Apr 30, 11:33 AM CDTFlash Flood WarningJANCovington, Forrest, Jones3 hr
Apr 30, 11:42 AM CDTTornado WarningJANLowndes8 min
Apr 30, 12:31 PM CDTSevere Thunderstorm WarningJANForrest, Jones34 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.